MathSciNet Relay Station
MathSciNet bibliographic data
MR1981128 03E72
Zhu, William; Wang, Fei-Yue Reduction and axiomization of covering generalized rough sets. Inform. Sci. 152 (2003), 217–230.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement